# SDR WAIA2014121600012

- Difficulty date: December 6, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N260BS
- Make and model: Lear 60LEAR
- Aircraft serial: 238
- Aircraft time: 3,242 hours, 1,817 cycles
- Engine: Pwa PW305A
- Engine time: 3,242 hours, 1,817 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED THAT DURING TAXI OPERATION TOWARDS THE RUNWAY, THE NR 1 ENGINE BEGIN TO SURGE.  CREW THEN RETURNED BACK TO FBO.  MAINTENANCE TROUBLESHOT THE SYSTEM TO A FAULTY HMU.  MX TEAM INSTALLED A REPAIRED HMU, AND NOTICED THAT DURING ENGINE GROUND RUNS, THE ENGINE WAS STILL SURGING.  FURTHER TROUBLESHOOTING DETERMINED A FAULITY BOV SOLENOID VALVE.  MX TEAM INSTALLED AN O/H BOV SOLENOID VALVE, PN 31B4197-05.  ENGINE GROUND RUNS AND LEAK CHECK WERE PERFORMED WITH NO DEFECTS NOTED.  THE ACFT WAS THEN RETURNED TO SERVICE.
